Some Effects of(θ,ϕ) −Derivations on Centrally Prime Rings


Adil Kadir Jabbar

College of Science, University of Sulaimani, 2 College of Science, University of Baghdad


Abstract
In this paper we study some effects of θ φ),( − derivations on centrally prime rings, and we try to extend
some results on prime rings which are concerned with θ φ),( − derivations to centrally prime rings and also
we determine those conditions under which these extensions are allowed.

Keywords: Derivations, prime rings, centrally prime rings, Lie ideals.

References

 1.   Larsen,M.D. and McCarthy,P.J.: Multiplicative Theory of Ideals, Academic Press New      York and London, 1971.

2.   Jabbar,A. K.: Centrally prime rings which are commutative, Journal of Kirkuk University, 2006, 1(2), 108-124.

3..Ranicki,A.: Noncommutative Localization in Algebra and Topology, London  Mathematical Society , Cambridge university press 2006.

4.      Ashraf,M.,Rehman,N.and Quadri,M.A.:On(σ, )τ derivations in certain rings,  Rad. Mat. 1999, 9, 187-192.

5.      Jung, Y.S. and Park, K.H.,: On Generalized (α,β)Derivations and commutativity in       Prime Rings, Bull.Korean Math.Soc. 2006,  43 (1), pp 101-106.    

6.      Vukman, J.: An identity related to centralizers in semiprime rings, Comment Math.Univ.       Carolinae, 1999, 40 (3), 447-456.

7.      Vukman, J.: Centralizers on semiprime rings, Comment.Math. Univ. Carolinae, 2001,  42  (2) ,237-245.  

8.      Haetinger, C.: Higher Derivations on Lie Ideals, Tendencias em Matematica Aplicada  Computacional, 2002, 3 (1), 141-145.

9.      Kaya, K.,  Golbasi, O and Aydin, N.: Some Results for Generalized Lie Ideals in Prime Rings with Derivation II, Applied Mathematics, 2001, 1, 24-30.

10.   Ali, A.,and Kumar, D.: Derivation which acts as a homomorphism or as anti-homomorphism in a prime ring ,  International Mathematical Forum , 2007, 2(23),  1105-1110.        

11.   Ashraf, M. : On Left (ϑ,φ)Derivations of Prime Rings, Archivum Mathematicum   (BRNO) Tomus, 2005, 41, pp 157-166.

12.   Carini, L., and  Giambruno, A.: Lie ideals and nil derivations, Boll. Un. Mat. Ital. 1985,   6,  497-503.